# SDR A6WA20104870

- Difficulty date: November 18, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER L/E OF LT AILERONS IS CHAFED.  BLENDED OUT LOWER SKIN WITH .040 MATERIAL REMAINING FOUND TO BE WITHIN LIMITS IAW REO 601R-57-60-020, REV NC.  UPPER SKIN FOUND TO BE OUT OF LIMITS.  DRILLED AND INSTALLED NEW SERVICEABLE UPPER SKIN IAW SRM 51-40-11, 51-42-06, 51-42-10.
